Search health advice

Question

Posted by: | 22/03/2019

Q
Pain in hands after pacemaker installation

Hello Doctor I have read online in a few journals that after pacemaker installation you can get CRPS in the hands in rare cases. Could this be because of circulation issues and if so what are the natural options for medications ? Currently we are on diclofenac which seems offer moderate relief.

EXPERT’S REPLY

Posted 23/03/2019

A
The best treatment is exercise and pain control
You may want to combine the diclofenac with paracetamol and get a stress ball to press regularly during the day.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Advertisement

POLL

%
Thank you for participating

%
Thank You for subscribing!